# SDR SWAA2022031780518

- Difficulty date: March 6, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 54995
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M1674 AND M1675 BATTERY CHARGERS TO BE NOT EFFECTIVE FOR A/C / [01] PARTIAL WOORK ACCOMPLISHED FOR STEP 1.;[02] COMPLETED STEPS 3 AND 4.;[03] CORRECTED STEP 2 AND 3 FOR CORRECT REFERENCE.;[04] VERIFIED STEP 2 AND 3 ARE COMPLETE;[05] PARTIAL WORK FOR STEP 1. COMPLETED STEP 4.;[06] VERIFIED PARTIAL UPDATE STEP 1. VERIFIED COMPLETE STEPS 2 - 4.;[07] COMPLETED STEP 1.;[08] VERIFIED FAULT COMPLETE REMOVED AND REPLACED M1675 EMERGENCY BATTERY CHARGER IAW AMM 33-51-06-960-806 STEP 5.E,(1),(2),(4) AND (5). PART NUMBER OFF: 2012-1 SERIAL NUMBER OFF: 54995 PART NUMBER ON: D717-02-030 SERIAL NUMBER ON: BN 181523
